# SDR DXTA2022121976460

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000075
- Aircraft time: 243 hours, 152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL INSPECTION, FOUND MCD DOES NOT DROP DOWN WHEN OPENING (FOUND BY MX) // SIGNOFF// FOUND DURING ARRIVAL INSPECTION. ADJUSTED MAIN CABIN DOOR FORWARD FRAME RUB BLOCK IA W CESSNA 700 M/M CHAPTER 52-10-15. MAIN CABIN DOOR WHEN RELEASED LATCH DROPS AND OPENS PER M/M 52-10-15
